# SDR SIMA20140906005

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 35,853 hours, 33,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMER EXIT IDENTIFIER INOPERATIVE.  DISCONNECTED, CLEANED & RECONNECTED THE ELEC CONNECTORS.  OPERATIONS CHECKED GOOD IAW AMM 33-50-13.
